50th meeting of the PAC for Particle Physics

Europe/Moscow
International Conference Centre

International Conference Centre

JINR, Dubna
00. Agenda
13. Strategic Plan
19. Joint session: questionnaire
  • Monday, 21 January
    • 08:00 08:05
      1. Opening of the meeting 5m
      Speaker: I. Tserruya
    • 08:05 08:20
      2. Implementation of the recommendations of the previous PAC meeting 15m
      Speaker: I. Tserruya
      Slides
    • 08:20 08:40
      3. Information on the Resolution of the 124th session of the JINR Scientific Council (September 2018) and on the decisions of the JINR Committee of Plenipotentiaries (November 2018) 20m
      Speaker: R. Lednický
      Slides
    • 08:40 09:00
      4. Progress towards realization of the Nuclotron-NICA project 20m
      Speaker: S. Kostromin
      Slides
    • 09:00 09:20
      5. Report on the infrastructure developments, including the Nuclotron 20m
      Speaker: N. Agapov
      Slides
    • 09:20 09:30
      6. Report about the 2nd collaboration meeting of the MPD and BM@N experiments at NICA 10m
      Speaker: V. Kekelidze
      Slides
    • 09:50 10:10
      Coffee break 20m
    • 10:10 10:30
      7. Progress towards realization of the MPD project, including simulation results 20m
      Speaker: A. Kisiel
      Slides
    • 10:30 10:50
      8. Progress towards realization of the BM@N project, including simulation results and the research programme extension 20m
      Speaker: M. Kapishin
      Slides
    • 10:50 11:20
      9. Conceptual and technical design of the Spin Physics Detector (SPD) at the NICA collider 30m
      Referees: H. Gutbrod, A. Arbuzov, G. Shelkov
      Speaker: R. Tsenov
      Slides
    • 11:20 12:00
      10. Reports on themes and projects approved for completion in 2019 and proposals for their continuation: 40m
    • 11:20 11:40
      10.1. BES-III: status and prospects 20m
      Referees: J. Mnich, P. Závada, A. Arbuzov, S. Serednyakov
      Speaker: A. Zhemchugov
      Slides
    • 11:40 12:00
      10.2. R&D for the ALICE Photon Spectrometer 20m
      Referees: Nu Xu, N. Zamyatin, Yu. Murin
      Speaker: A. Vodopyanov
      Slides
    • 12:00 13:00
      Lunch break 1h
    • 13:00 14:00
      11. Reports on the scientific results obtained by the JINR groups in the LHC experiments: 1h
    • 13:00 13:20
      11.1. ALICE 20m
      Speaker: B. Batyunya
      Slides
    • 13:20 13:40
      11.2. ATLAS 20m
      Speaker: S. Turchikhin
      Slides
    • 13:40 14:00
      11.3. CMS 20m
      Speaker: V. Alexakhin
      Slides
    • 14:00 14:30
      12. Scientific report "Description of meson production in electron-positron annihilation and tau-lepton decays within the NJL model" 30m
      Speaker: A. Arbuzov
      Slides
    • 14:30 14:50
      Coffee break 20m
    • 14:50 15:00
      13. Information on the development of JINR's strategic long-range plan in the area of particle physics 10m
      Speaker: N. Russakovich
      Slides
    • 15:00 15:30
      14. General discussion 30m
      Сlosed session
    • 15:30 15:50
      15. Proposals for the agenda of the next PAC meeting 20m
    • 15:50 16:20
      16. PAC recommendations 30m
      document
    • 17:00 17:40
      17. Poster presentations by young scientists in the field of particle physics research 40m
  • Tuesday, 22 January
    • 08:00 09:00
      18. Meeting of the PAC members with the JINR Directorate 1h
    • 09:00 09:10
      19.1. Introductory word from the JINR Directorate 10m
      Speaker: V. Matveev
    • 09:00 13:00
      <b>19. Joint session of the PAC for Particle Physics and the PAC for Nuclear Physics for the assessment of the JINR Neutrino Programme:</b> 4h
    • 09:10 09:40
      19.2. Overview of the research programme 30m
      Speaker: V. Bednyakov
      Slides
    • 09:40 10:10
      19.3. Answers to questions of the PACs' members and general discussion in the presence of all project leaders 30m
    • 10:10 10:30
      Coffee break 20m

      <center><font style="font-size:12pt;"><u>Сlosed session</u></font></center>

    • 10:30 11:30
      19.4. Referee reports 1h
    • 11:30 12:30
      19.5. Joint discussion of the research programme 1h
    • 12:30 13:00
      19.6. Adoption of the recommendations of the joint session 30m
      document
    • 13:00 13:10
      20. Closing of the meeting 10m